Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 3

Central polynomials of associative algebras and their growth
Antonio Giambruno and Mikhail Zaicev.
Proc. Amer. Math. Soc. 147 (2019), 909-919
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dimer models on cylinders over Dynkin diagrams and cluster algebras
Maitreyee C. Kulkarni.
Proc. Amer. Math. Soc. 147 (2019), 921-932
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the first and second eigenvalue of finite and infinite uniform hypergraphs
Hong-Hai Li and Bojan Mohar.
Proc. Amer. Math. Soc. 147 (2019), 933-946
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MacWilliams’ extension theorem for infinite rings
Friedrich Martin Schneider and Jens Zumbrägel.
Proc. Amer. Math. Soc. 147 (2019), 947-961
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Donovan’s conjecture and blocks with abelian defect groups
Charles W. Eaton and Michael Livesey.
Proc. Amer. Math. Soc. 147 (2019), 963-970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On irrationality of hypersurfaces in $\mathbf{P}^{n+1}$
Ruijie Yang.
Proc. Amer. Math. Soc. 147 (2019), 971-976
Abstract, references and article information
Full-text PDF
On short products of primes in arithmetic progressions
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 147 (2019), 977-986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Small prime $k$th power residues for $k=2,3,4$: A reciprocity laws approach
Kübra Benli and Paul Pollack.
Proc. Amer. Math. Soc. 147 (2019), 987-994
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Permutational and rewritable groups
D. S. Passman.
Proc. Amer. Math. Soc. 147 (2019), 995-1003
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Parity in columns of the character table of $\mathbf{S_{n}}$
David Gluck.
Proc. Amer. Math. Soc. 147 (2019), 1005-1011
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Twisting functors and generalized Verma modules
Ian M. Musson.
Proc. Amer. Math. Soc. 147 (2019), 1013-1022
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Supercongruences for polynomial analogs of the Apéry numbers
Armin Straub.
Proc. Amer. Math. Soc. 147 (2019), 1023-1036
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A decoupling for Cantor-like sets
Ciprian Demeter.
Proc. Amer. Math. Soc. 147 (2019), 1037-1050
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Haar measure problem
Adam J. Przeździecki, Piotr Szewczak and Boaz Tsaban.
Proc. Amer. Math. Soc. 147 (2019), 1051-1057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Michael’s Selection Theorem in d-minimal expansions of the real field
Athipat Thamrongthanyalak.
Proc. Amer. Math. Soc. 147 (2019), 1059-1071
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The first Hadamard variation of Neumann–Poincaré eigenvalues on the sphere
Kazunori Ando, Hyeonbae Kang, Yoshihisa Miyanishi and Erika Ushikoshi.
Proc. Amer. Math. Soc. 147 (2019), 1073-1080
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multi-parameter extensions of a theorem of Pichorides
Odysseas Bakas, Salvador Rodríguez-López and Alan A. Sola.
Proc. Amer. Math. Soc. 147 (2019), 1081-1095
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positive functionals and Hessenberg matrices
Jean B. Lasserre and Mihai Putinar.
Proc. Amer. Math. Soc. 147 (2019), 1097-1108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Łojasiewicz inequality at singular points
Anna Valette.
Proc. Amer. Math. Soc. 147 (2019), 1109-1117
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The mean transform and the mean limit of an operator
Fadil Chabbabi, Raúl E. Curto and Mostafa Mbekhta.
Proc. Amer. Math. Soc. 147 (2019), 1119-1133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Helmholtz equation and Dancer’s-type entire solutions for nonlinear elliptic equations
Yong Liu and Juncheng Wei.
Proc. Amer. Math. Soc. 147 (2019), 1135-1148
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On universal minimal proximal flows of topological groups
Xiongping Dai and Eli Glasner.
Proc. Amer. Math. Soc. 147 (2019), 1149-1164
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Scaling and variants of Hardy’s inequality
Giséle Ruiz Goldstein, Jerome A. Goldstein, Rosa Maria Mininni and Silvia Romanelli.
Proc. Amer. Math. Soc. 147 (2019), 1165-1172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$*$-exponential of slice-regular functions
A. Altavilla and C. de Fabritiis.
Proc. Amer. Math. Soc. 147 (2019), 1173-1188
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Global uniqueness for the fractional semilinear Schrödinger equation
Ru-Yu Lai and Yi-Hsuan Lin.
Proc. Amer. Math. Soc. 147 (2019), 1189-1199
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dual spaces of anisotropic mixed-norm Hardy spaces
Long Huang, Jun Liu, Dachun Yang and Wen Yuan.
Proc. Amer. Math. Soc. 147 (2019), 1201-1215
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local models for conical Kähler-Einstein metrics
Martin de Borbon and Cristiano Spotti.
Proc. Amer. Math. Soc. 147 (2019), 1217-1230
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the uniqueness of complete biconservative surfaces in $\mathbb{R}^{3}$
Simona Nistor and Cezar Oniciuc.
Proc. Amer. Math. Soc. 147 (2019), 1231-1245
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hessian of the Ricci-Calabi functional
Satoshi Nakamura.
Proc. Amer. Math. Soc. 147 (2019), 1247-1254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on automatic continuity
Gregory R. Conner and Samuel M. Corson.
Proc. Amer. Math. Soc. 147 (2019), 1255-1268
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Completeness of the homeomorphism relation of locally connected continua
Tomasz Cieśla.
Proc. Amer. Math. Soc. 147 (2019), 1269-1276
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Borel OD sets of reals are OD-Borel in some simple models
Vladimir Kanovei and Vassily Lyubetsky.
Proc. Amer. Math. Soc. 147 (2019), 1277-1282
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Universal abstract elementary classes and locally multipresentable categories
Michael Lieberman, Jiří Rosický and Sebastien Vasey.
Proc. Amer. Math. Soc. 147 (2019), 1283-1298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Continuity of the solution to the dual Minkowski problem for negative indices
Hejun Wang, Niufa Fang and Jiazu Zhou.
Proc. Amer. Math. Soc. 147 (2019), 1299-1312
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Independence of iterated Whitehead doubles
Juanita Pinzón-Caicedo.
Proc. Amer. Math. Soc. 147 (2019), 1313-1324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
New perspectives on the classifying space of the fibre of the double suspension
Paul Selick and Stephen Theriault.
Proc. Amer. Math. Soc. 147 (2019), 1325-1333
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rellich inequalities for sub-Laplacians with drift
Michael Ruzhansky and Nurgissa Yessirkegenov.
Proc. Amer. Math. Soc. 147 (2019), 1335-1349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cusp shape and tunnel number
Vinh Dang and Jessica S. Purcell.
Proc. Amer. Math. Soc. 147 (2019), 1351-1366
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions